# SDR DALA1114390128

- Difficulty date: February 28, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 71,709 hours, 31,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 0201875003
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON A CHECK, FOUND EMERGENCY PATH LIGHTS CONNECTOR AT SEAT 34GF BROKEN AND REPLACED HARNESS.  SYS OPERATION IS NORMAL.
